# SDR ASAA2021112036665

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 48,970 hours, 14,798 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1550162011
- Condition: Leaking
- Location: #1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78472000 FOUND EDP HYD FEED HOSE LEAKING FROM QUICK DISCONECT AT PYLON. GROUNDED - YES. REMOVED AND REPLACED THE EDP HYD SUPPLY HOSE OF #1 ENG. DID NOT HELP, CONTINUES TO LEAK. EMP 48859 11/20/2021. REMOVED AND REPLACED HOSE (EDP HYD) LINE OP CHECK GOOD NO LEAKS. REF PBM. 71-00-02.
